# SDR SWAA2022021671625

- Difficulty date: February 13, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737*
- Aircraft serial: 63581
- Aircraft time: 14,987 hours, 7,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Overwing Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT LENS CAME OFF / [01] REINSTALLED OVERHEAD OVER WING EMERGENCY LIGHT LENS PER S.I.P
